Sign In

Remember Me
        

Submit a review

How-to Guides and Articles

Forum

  

AD-3 PCT

By: Lecheek Nutrition

Sal
Rep: +55
Trust: 85%

Is this necessary side effects?

August 1, 2013

Hey all I ran to bottles of D-pol in Febuary and March. I keep over hearing how this is a must post Daa use.

Bottom line is this needed?

ANSWERS (6)


Isplisgardt
Rep: +715
Trust: 100%
Posted August 1, 2013

DAA can cause increase in prolactin causing some swelling I. The chest. This would help prevent that. I wouldn't say an AI is needed but makes the effects of DAA that much better
ZB
Rep: +441
Trust: 10%
Posted August 1, 2013

no you don't need to take the ad-3 pct after finishing with DAA, it would be best taken during a DAA run actually, because of the prolactin issue as stated above
Sal
Rep: +55
Trust: 85%
Posted August 1, 2013

At ZB you answered that like a boss.

New question based on ISplisgardt

I have a minor Miniscus tear in my left knee will this product help reduce the " swelling" he was refering to?

Surgery is not needed or really an option. All I can do ice and heat and then pt in 6 weeks. Obviously seen a doctor.

Isplisgardt
Rep: +715
Trust: 100%
Posted August 1, 2013

No by swelling I was talking about in the chest around the nipples. For your knee just take some aniti inflammatory like ibuprofen
line6reed
Rep: +2,852
Trust: 100%
Posted August 1, 2013

Daa does not cause any form of gyno
Sal
Rep: +55
Trust: 85%
Posted August 1, 2013

Damn, Now I just feel old!

I can not run or train legs for at least 16 weeks. Even then I will have to ease back into leg training and cardio.



Sign up for our newsletter

Copyright © 2015 SupplementReviews.com. All rights reserved.